Hey I’m 18 and have been lifting since I was in 7th grade and am now a senior. I’m interested In the dball cycle over the dianabol but have a few questions. The first question is do I need to take a test booster with it? Although it is recommended Ik if you mess with your body’s natural production at a young age it can screw up your production of it. My next question is about after you finish it. I’m seeing stuff about if the effects last and what I’m asking is if the dball effects of muscle growth wear off or do you lose the muscle you gained. What iv got from reading is if you just take the pills daily without test booster which is my option I’m really wanting to take, after my cycle runs out I won’t just lose muscle or stop growth will I? Thanks for you’re time and get back to me asap as I’m looking to order it soon
Sounds like they had a DeQuervain’s injection (if it’s intratendinous instead of just under the tendon sheath there can be a lot of resistance…especially if using a tuberculin syringe/needle), and then had either a trigger thumb injection or an intraarticular injection of the 1st carpometacarpal joint. Either way, they shouldn’t have had “nerve damage” from either injection. The “nerve damage” was probably already there. Without a pre- and post-injection EMG/NCS, it’s impossible to know for sure. The skin atrophy and other signs can be relatively common with kenalog and other insoluble steroids. I don’t what the “thumb locking” is unless the patient means trigger thumb. Some physicians will use sterile saline injections in the atrophied area to speed up the recovery.
A wide range of psychiatric reactions including affective disorders (such as irritable, euphoric, depressed and labile mood, and suicidal thoughts), psychotic reactions (including mania, delusions, hallucinations, and aggravation of schizophrenia), behavioural disturbances, irritability, anxiety, sleep disturbances, and cognitive dysfunction including confusion and amnesia have been reported. Reactions are common and may occur in both adults and children. In adults, the frequency of severe reactions has been estimated to be 5-6%. Psychological effects have been reported on withdrawal of corticosteroids; the frequency is unknown.